# SDR QQG2002F00000

- Difficulty date: May 23, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N1BL
- Make and model: Lkheed 1329
- Aircraft serial: 5097
- Engine: Pwa JT12A6A
- System (JASC): 3100 · Indicating/Recording System
- Part: Valve
- Part serial: JF001A
- Condition: Inoperative
- Location: Anti-Ice Sys
- Part time: 62 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-ICE VALVE FAILED AFTER 62.9 HOURS, AFTER OVERHAUL.  VALVE STUCK IN THE CLOSED POSITION.  SINCE THERE WAS NO REPLACEMENT VALVES AVAILABLE, AND ATTEMPT WAS MADE TO FREE THE VALVE UP TO MAKE A FLIGHT WHICH DID NOT WORK, FLIGHT WAS CANCELED UNTIL A REPLACEMENT VALVE WAS SUPPLIED.  IT IS THIS REPAIR STATIONS FINDING THAT THESE VALVES ARE NOT BEING PROPERLY TESTED AFTER OVERHAUL.
